# SDR 98ZZZX3485

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N504MA
- Make and model: Cessna 172P
- Aircraft serial: 17275917
- Engine: Lyc O320D2J
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Valve
- Part number: 233615
- Condition: Cracked
- Location: Carburetor
- Part time: 4,784 hours
- Component: Facet, MA4SPA
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING FLOAT AND LEVER ASSY, FOUND RUBBER TIP OF FLOAT VALVE CRACKED AND DETERIORATED.  REPLACED UNIT.
